# SDR SWAA2021011841176

- Difficulty date: January 12, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,767 hours, 32,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS AT POSITIONS 1668; 1669; 1672 AND 1673 FAILED CAPACITY CHECK.  R & R EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS 1668; 1669; 1672 AND 1673, PER AMM 33-51-06.
